Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Taking champix since weeks, have ran out of pills, body seems to be in panic, breathing issues. Suggestions?

can you help iv been taking champix for 2 weeks but i have ran out of pills and doctors dont open for a couple of days my question is my body felt like it was in a panic i had no control so i had a fag my first hole proper fag in 2 weeks it helped belive me im also getting out of breath from doing so little and aches around my heart area ... what should i do
Asked On : Wed, 23 Jan 2013
Answers:  1 Views:  286
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

Champix is a medication prescribed mainly to help patients with chronic smoking habits. You must be a smoker then. The tremors are most associated with psychological problems associated with smoking cessation than due to absense of medication. Therefore calm down. Take deep breath and imitate the condition which you are following for the last two weeks with medication. Drink lot of liquids and fruit juices. You don't medicines to quit smoking. Do You? Get well soon.
Answered: Sun, 14 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor